Depression symptoms questions

Common Questions and Answers about Depression symptoms questions

depression

362387 tn?1207274119 m even having these feelings of post partum depression. Like I want nothing to do with the baby and when I have to i get very irritated sometimes. I DON'T like it. I'm not like that I LOVE my baby. I need answers about this thyroid ultra sound. The doc stated that I had lymph nodes in my thyroid? What does that mean? Do lymph nodes move? I didn't think they did and everything I look up about lymph nodes and thyroid lead to cancer.
Avatar f tn Unnerved by lack of pregnancy symptoms today and can't help but fear the worst. Trying to stay positive. Some lower back pain and huge increase in asthma and allergy symptoms suggest, however, that something is not right. Guess I can just take it one day at a time.
1580318 tn?1550254481 So i know there's a few ladies on here that have issues with their thyroid, and was wondering what some of your symptoms are. The reason i'm asking is cause i'm wondering if it's become an issue for me. I did an online quiz for thyroid disease, and it came back that i answered 12 of the 33 questions as possible thyroid disease indicators. Which is 36%. Some of the ones i answered yes too were Irritability - this was i think the big one.
733744 tn?1337950650 why has it taken so long to find out that i have bp ?????
Avatar f tn I think im depressed. But im not sure. I have most of the symptoms. I've tried to speak to family about it but they just think its apart of growing up. They dont understand!!!! I just want some help or some else to even speak to about it.
Avatar n tn Namaste, If you suffer from five or more of the following symptoms of depression and these symptoms are present for two weeks or longer without physical cause, you should contact a professional mental healthcare provider for further evaluation.
Avatar n tn A doctor will ask you questions which will help him decide if you are depressed. I believe there is a site on the internet with these questions. Hair loss does not sound like depression, but then we are all different when it comes to the symptoms. Certainly irrability is a sign of depression, but then it could just be stress. Only a doctor can tell you this.
Avatar n tn It needs to be seen what is causing her symptoms - sleep deprivation, depression or the side effect of medication? She would also benefit from your being around for emotional support and maybe would also benefit from counselling - your psychiatrist would probaby advise you about a counsellor. About the medication that she is currently taking, discuss these with the doctor and taper them on his advice only. Hope this helps. Good luck.
215461 tn?1331862765 I guess it was only a matter of time before depression grabbed me with its nasty claws. The constant anxiety has finally won over. I want to live life. I look out the window longing for some normalcy. I feel lonely and vulnerable. It's as if I am the only one in my world, physically. I'm tired. It's so tiring to constantly be fighting a battle you can't win.
1295911 tn?1272774501 it getting the very best of me. i feel so incredibly, indescribably awful today. i am crying at everything. i would be near 6 months pregnant right now if i didn't miscarry. i wish i could have kept it; i wish i could have had something to take care of instead of needing everyone to take care of me. and, of course, as soon as i found out - i quit. cold turkey. i wasn't as bad at that point but it didn't matter - i had a reason. what's my reason now?
Avatar f tn The only way to get answers is to ask questions. Lots of questions and the answers to those lead to more questions. Hey maybe I don't have Long QT but I know an awful lot about it and I am better off for the understanding I have gained. Or maybe I do... but the same applies. Who knew the heart was so damned complicated. Muscles and channels and electrical circuits and stuff. This is one little organ in the human body which just adds to the complexity of it all.
98474 tn?1240105274 The last few days, I haven't been able to get out of this funk. This morning I woke up and realized what most of it is about. After all of this..still no answers. I guess I am doomed to live in limboland forever. I am so disappointed that I have never heard back from the Mayo Clinic after calling and talking to the head nurse. This should be a crime. When I spoke to her, she told me that she would get back to me at least with the answers to my 3 questions. Haven't heard a word.
362387 tn?1207274119 Also request that they check your antibodies and get an ultrasound.
Avatar f tn I tried Paxil, Zoloft and Prozac and was helped w/ the depression symptoms, but not w/ weight gain and stuff. anyone know of any natural remedies? I think I am definitely super depressed.
Avatar f tn joint pain, excess prespiration, mood swings, foggy mind,meal related bloating, reduction in breast fullness some cures: estriol ??
Avatar n tn IF you should consider trying antidepressants again, I would STRONGLY suggest you ask your doctor a lot of questions about the med he puts you on. Side effects should be one of the first questions, ADs carry a lot of them. Effexor more than most in my opinion which I base on personal experience. You need to let your doctor know of ANY side effect no matter how benign you may think it.
328927 tn?1227761840 So, I can officially add heartburn to my list of ever-growing bizzare bodily happenings. I have had a bit of indigestion the last couple of days, but tonight it is full on heartburn! Potential migraine is coming back, my bbs are sore from like behind the muscle, and I am still getting a bit dizzy from time to time. If this is AF I know I will be upset, even though I should expect her! Still, these symptoms are cruel!
Avatar n tn I just went to the insta-care clinic and got perscribed zoloft 50mg for my depression. I have been anxious/panicking for 7-8 years now, and that coupled with my agoraphobia is starting to make me depressed. My question about zoloft is: I have been taking St. John's Wort for 5-7 months now, once a day, and I found out after taking my first dose of zoloft (which I broke in half to make it 25 mg) that I am not supposed to take it while on St. John's Wort. What do I do?
1253197 tn?1331209110 I may be wrong here, but I believe all the interferon's can cause depression - the only DMD that does not is the copaxone. And as far as taking it everyday, you will notice you do it out of survival and it becomes second nature. I chose to be on Betaseron, my presription plan does not carry that but has Extavia which is the same thing.
Avatar n tn And there are some other associated symptoms usually seen in depression, such as, loss of interest in activities that used to give pleasure or joy, loss of appetite for food (or too much eating at times), disturbed sleep, feelings of helplessness and some more. Do you feel scared when you meet people, or is it just that you do not feel like meeting them? Do you feel better as the day progresses?
Avatar n tn Posted by kat on July 20, 1999 at 11:30:22 I'm a 23 year old female who's been having hepc for 21 years (from a blood transfusion as a baby). We have just discovered that my viral load is 8.5mill/ml. My liver enzymes have always been normal, except for a bout with mono in 1992. Does this mean I'm a carrier?
Avatar n tn I just want to say that when I took the medication prozac, I didn't have those hot flashes of menopause. It is a great medication and treatment for symptoms other than depression as well. I'm still taking prozac. I stopped a while and those hot flashes returned. Therefore, I'm going to continue to take prozac. I'm taking 20mg and doing great.
237053 tn?1258828426 ve been trying to put together a timeline as well, and when doing so I realized that my symptoms started about a month to a month and a half after starting the antidepressant Lexapro. I started it for postpartum depression. Anyways this may sound stupid, but I was curious if my symptoms could be any side effects of the Lexapro. Probably not, but just thought to ask anyways.
524434 tn?1223815549 I started Zoloft 50mg 10 days ago and switched to 100mg 2 days ago on advise from my doc. Since starting 100mg I have been having perpetual anxiety problems. Is this a normal side effect? Also foggy headed most of the day until about 10 hours after taking meds then I feel almost normal. I take meds in the am since I can't sleep much if taken in pm. Do these symptoms sound familiar to anyone? Iam on meds for depression and anxiety attacks. One more thing, my hands are always sweaty.